# SDR F3LA200200021

- Difficulty date: January 13, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON STR 18-L AT STA 380.  REMOVED CORROSION, FABRICATED STRINGER SPLICE AND DOUBLER, AND PERFORMED REPAIR PER SRM 51-10-1, 51-20-1, 51-30-2, 53-10-1, 53-10-3 AND 53-30-3.
